# SDR SWIA200923275

- Difficulty date: December 5, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 21,798 hours, 29,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FLOOR AT ROW 2 INOP.  (FLT 6281)RESEATED WIRE AT CONNECTOR.
